# SDR DJFA20160124001

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500094
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON DESCENT CREW RECEIVED HYD HIGH TEMP CASS MSG.  EXECUTED CHECKLIST & RESULTED IN LOSS OF HYD SYS.  DECLARED EMER.  UPON LANDING, UTILIZED EMER BRAKES & BLEW BOTH MAIN TIRES ON RUNWAY.  FOUND LOOSE CONNECTOR P0589 AT HYD TEMP SWITCH.  THE CONNECTOR WAS ADJUSTED & ALL FUNCTIONAL CHECKS WERE SATISFACTORY.
